PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 63 | 1 | 83-90
Tytuł artykułu

Nonexpansive retractions in Hilbert spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let H be a Hilbert space and C ⊂ H be closed and convex. The mapping P: H → C known as the nearest point projection is nonexpansive (1-lipschitzian). We observed that, the natural question: "Are there nonexpansive projections Q: H → C other than P?" is neglected in the literature. Also, the answer is not often present in the "folklore" of the Hilbert space theory. We provide here the answer and discuss some facts connected with the subject.
Rocznik
Tom
63
Numer
1
Strony
83-90
Opis fizyczny
Daty
wydano
2009-01-01
online
2010-01-22
Twórcy
  • Institute of Mathematics, Maria Curie-Sklodowska University, pl. M. Curie-Sklodowskiej 1, 20-031 Lublin, Poland
autor
  • Institute of Mathematics, Maria Curie-Sklodowska University, pl. M. Curie-Sklodowskiej 1, 20-031 Lublin, Poland
Bibliografia
  • Goebel, K., Kirk, W. A., Topics in Metric Fixed Point Theory, Cambridge Univ. Press, Cambridge, 1990.
  • Kirzbraun, M. D., Über die Zussamenziehende und Lipschistsche Transformationen, Fund. Math. 22 (1934), 77-108.
  • Valentine, F. A., A Lipschitz condition preserving extension for a vectpr function, Amer. J. Math. 67 (1945), 83-93.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-009-0008-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.